# SDR FDEA202407010904

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 75,901 hours, 28,556 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002205
- Condition: Corroded
- Location: Bs 1540 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT STA 1540 BTW S-28R AND S-29R CORRODED. CORROSION SHEAR TIE STA 1540 BTW S-28R TO S-29R OUT OF LIMITS IAW B 757 SRM 53-00-07-1A   DETAIL II, FIG 101, REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE IAW B 757 SRM`S 51-  40-05-OG, 51-40-02-OG AND B DWG # PL 140N2002 REV EU AND EA# F-5321-T037953 P1 TITLE:   FUSELAGE- MAIN FRAME- AFT CARGO COMPARTMENT FLOOR SHEAR TIE CORROSION REPAIR-   ALTERNANTE SURFACE FINISH. THIS IS A MEJOR REPAIR.
